Chemical Engineering Science, Vol.55, No.4, 849-855, 2000
Asymptotic solutions for laminar dispersion in circular tubes
A short-time asymptotic solution is developed for the dispersion of a passive solute in the fully developed laminar how of a Newtonian fluid through a straight circular tube. The new solution describes the axial dependence of the average concentration both near the leading and trailing edges of the concentration distribution, and it predicts the existence of a pronounced maximum near the trailing edge.
Keywords:FLOW